# SDR UIEA2020041000733

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,605 hours, 20,069 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX AND TERR DO NOT DISPLAY ON F/O NAV DISPLAY( PERFORMED OPS CHECK OF WEATHER RADAR SYSTEM ON FO SIDE IAW AMM 34-43-00. OPS CHECK GOOD. TEST OK. )
